Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Toward free resolutions over scrolls
HTML articles powered by AMS MathViewer

by Laura Felicia Matusevich and Aleksandra Sobieska PDF
Proc. Amer. Math. Soc. 148 (2020), 5071-5086 Request permission


Let $R=\Bbbk [x]/I$ where $I$ is the defining ideal of a rational normal $k$-scroll. We compute the Betti numbers of the ground field $\Bbbk$ as a module over $R$. For $k=2$, we give the minimal free resolution of $\Bbbk$ over $R$.
Similar Articles
Additional Information
  • Laura Felicia Matusevich
  • Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
  • MR Author ID: 632562
  • Email:
  • Aleksandra Sobieska
  • Affiliation: Department of Mathematics, University of Wisconsin-Madison, Madison, Wisconsin 53706
  • MR Author ID: 1176078
  • ORCID: 0000-0002-1150-3725
  • Email:
  • Received by editor(s): March 28, 2019
  • Received by editor(s) in revised form: February 24, 2020
  • Published electronically: September 24, 2020
  • Additional Notes: The authors were partially supported by NSF grant DMS-1500832.
  • Communicated by: Jerzy Weyman
  • © Copyright 2020 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 148 (2020), 5071-5086
  • MSC (2010): Primary 13D02, 16S37; Secondary 16S36, 13F55
  • DOI:
  • MathSciNet review: 4163823